# SDR CA110719008

- Difficulty date: June 6, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 11,508 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 1013890235
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT, THE CREW NOTICED THE LT ENGINE OIL PRESSURE DECREASING. IAW THE SOP`S THE ENGINE WAS SHUTDOWN IN FLIGHT AND A SAFE LANDING WAS MADE.   TROUBLESHOOTING WAS CARRIED OUT AND FOUND THAT THE OIL PRESSURE TRANSDUCER HAD FAILED GIVING THE LOW READING.
